# SDR SWAA2020110528485

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 41,108 hours, 20,673 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG10318
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR SLIDE PRESSURE LOW.  R & R L1 (EF) DOOR ESCAPE SLIDE, PER MT 725-61-06.  R & R NR 77684 POS EF TAG 750640 P/N OFF/ON 5A3307-7 S/N OFF BNG10318 S/N ON BNG12061.
